# SDR CA000321002

- Difficulty date: March 20, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 9,896 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 31081251
- Condition: Cracked
- Location: Turbine Section
- Part time: 1,401 hours, 1,825 cycles
- Component: Engine, Garrettltd, TPE33111U
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 30 1ST STAGE TURBINE BLADES FOUND CRACKED ON LEADING EDGE ADJACENT TO THE LEADING EDGE TIP CORNER. CRACKS SEEM TO HAVE ORIGINATED FROM THE COOLING HOLES LOCATED AT THE BLADE TIPS.  FAA, HONEYWELL AND OPERATOR INFORMED OF E-MAIL GENERATED FROM THIS OFFICE REQUESTING INFO ON THIS ITEM.  RECEIVED A RESPONCE FROM FAA AND HONEYWELL. THIS IS A COMMERCIAL ISSUE NOT A SAFETY ISSUE. THE P/N 3108125-1 FIRSTSTAGE TURBINE BLADES HAVE DEMONSTRATED SUSCEPTIBI LITY TO CARBON EROSION IN SERVICE. THIS RESULTS IN PERFORMANCE DETERIORATION AND/OR HIGHER BLADE REPLACEMENTTHE MANUFACTURER S IN THE PROCESS OFREDESIGNED LOW-CARBON COMBUSTOR FOR TPE331-10/-11/-12 ENGINES.
